MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 LGX; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 LGX; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404292
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Udi field (d4) concomitant product udi for pump is (b)(4).Udi field (d4) concomitant product udi for reservoir is (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.Incomplete inflation is acknowledged within the dfu and are not related to off-label use or failure to follow instructions.Additionally, it is concluded that the cause of inflation issue allegation cannot be established without product return.Based on the information available the cause that contributed to the reported event cannot be established.
 
Event or Problem Description
It was reported that this inflatable penile prosthesis (ipp) exhibited low cylinder strength; therefore, a surgical procedure was performed to add additional saline to the cylinder.No components were removed during the procedure.

Brand Name
AMS 700 LGX
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23543344
Report Number2124215-2025-78311
Device Sequence Number13164159
Product Code JCW
UDI-Device Identifier00878953003948
UDI-Public(01)00878953003948(17)200609(10)938824001
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/09/2020
Device Model Number72404292
Device Catalogue Number72404292
Device Lot Number938824001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Initial Report FDA Received Date11/13/2025
Date Device Manufactured06/24/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PUMP LOT 946285002, UPN 72404310.; RESERVOIR LOT 942347007, UPN 72404161.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age60 YR
Patient SexMale